advertisement
Question
Posted by: Questions | 2011-10-17

Questions

Hi Doc,

I have few questions:

1. I am currently on the Evra patch &  am getting married next week, next week is also my patch free week, will i get my periods next week and if we do have intercourse must he wear a condom when it is my patch free week. Then I also find no matter how carefully i work, the patch accumluate clothing fluff around the edges, is that a bad thing?

2. I have had a bad attack from mosquitos on my feet, what can i take to reduce the pimples and the itching

3. My cuticles are always a problem, they swell &  are red, what can I used to reduce that?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

1. During the patch free week, you will get your period. Your husband will not have to wear a condom but you will be menstruating. The clothing fluff is not a bad thing, as the edge contains glue.

2. You can apply Neoderm and take Aterax tablets.

3. It is possible that you have a chronic fungal infection of your cuticles and I therefore, suggest that you consult a dermatologist for an examination and treatment.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement